Volume 31, Issue 1
A Simple Preconditioned Domain Decomposition Method for Electromagnetic Scattering Problems

F. Alouges, J. Bourguignon-Mirebeau & D.P. Levadoux

J. Comp. Math., 31 (2013), pp. 1-21.

Published online: 2013-02

Preview Full PDF 408 2455
Export citation
  • Abstract

We present a domain decomposition method (DDM) devoted to the iterative solution of time-harmonic electromagnetic scattering problems, involving large and resonant cavities. This DDM uses the electric field integral equation (EFIE) for the solution of Maxwell problems in both interior and exterior subdomains, and we propose a simple preconditioner for the global method, based on the single layer operator restricted to the fictitious interface between the two subdomains.

  • Keywords

Electromagnetism integral equations methods Domain decomposition methods Preconditioning Cavities

  • AMS Subject Headings

65F08 65N38 65R20.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-31-1, author = {F. Alouges, J. Bourguignon-Mirebeau and D.P. Levadoux}, title = {A Simple Preconditioned Domain Decomposition Method for Electromagnetic Scattering Problems}, journal = {Journal of Computational Mathematics}, year = {2013}, volume = {31}, number = {1}, pages = {1--21}, abstract = {

We present a domain decomposition method (DDM) devoted to the iterative solution of time-harmonic electromagnetic scattering problems, involving large and resonant cavities. This DDM uses the electric field integral equation (EFIE) for the solution of Maxwell problems in both interior and exterior subdomains, and we propose a simple preconditioner for the global method, based on the single layer operator restricted to the fictitious interface between the two subdomains.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1210-m3965}, url = {http://global-sci.org/intro/article_detail/jcm/9718.html} }
TY - JOUR T1 - A Simple Preconditioned Domain Decomposition Method for Electromagnetic Scattering Problems AU - F. Alouges, J. Bourguignon-Mirebeau & D.P. Levadoux JO - Journal of Computational Mathematics VL - 1 SP - 1 EP - 21 PY - 2013 DA - 2013/02 SN - 31 DO - http://doi.org/10.4208/jcm.1210-m3965 UR - https://global-sci.org/intro/article_detail/jcm/9718.html KW - Electromagnetism KW - integral equations methods KW - Domain decomposition methods KW - Preconditioning KW - Cavities AB -

We present a domain decomposition method (DDM) devoted to the iterative solution of time-harmonic electromagnetic scattering problems, involving large and resonant cavities. This DDM uses the electric field integral equation (EFIE) for the solution of Maxwell problems in both interior and exterior subdomains, and we propose a simple preconditioner for the global method, based on the single layer operator restricted to the fictitious interface between the two subdomains.

F. Alouges, J. Bourguignon-Mirebeau & D.P. Levadoux. (1970). A Simple Preconditioned Domain Decomposition Method for Electromagnetic Scattering Problems. Journal of Computational Mathematics. 31 (1). 1-21. doi:10.4208/jcm.1210-m3965
Copy to clipboard
The citation has been copied to your clipboard